# SDR UPS96221030

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 5754 · Leading Edge Devices
- Part: Web
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE NR 1 SLAT ACTUATOR I/B ATTACH WEB CRACKED.  REMOVED WEB DAMAGE AND FABRICATED REPLACEMENT WEB PER SB 727-57-0130,  INSTALLED REPLACEMENT WEB PER SB 727-57-0130 AND SRM 51-30-2.
